Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Pain in midriff, dizziness, shaky hands, low blood pressure, vomiting

My husband has been unwell since November2012 His symptoms include a dull ache/pain in the midriff area, dizziness , shaky hands, low blood pressure at times, occasional vomiting ,amongst other little things. He has had all relevant blood tests,scans,ecgs and a gastroscopy? Not sure on the spelling there. All have come back clear of anything nasty ie cancer. He is referred back to his GP this week.after all this time and visits to hospitals and doctors everyoneseemsperplexed. Any ideas please? Thank you
Asked On : Tue, 22 Jan 2013
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
thank you.
i am extremely sorry for your husbands condition.
no diagnosis has established though thorough inv. has done.
so it need to be think in different way.
abd. pain,occasional vomiting,dizziness & low blood pressure may be a manifestation of endocrine problem(addison's disease).
some endocrine inv. is needed like cortisol level & short synacthin test.
you also consult a endocrinologist.
Answered: Fri, 25 Jan 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor